MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT AUSAB; ANTI-HBS

ABBOTT IRELAND ARCHITECT AUSAB; ANTI-HBS
Catalog Number 01L82-27
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Complete information for patient information, patient identifier: multiple = (b)(6).There is no further patient information provided by the customer.
 
Event or Problem Description
The customer reported (b)(6) architect (b)(6) results on five patients.The results provided were: on (b)(6) 2019 (b)(6); on (b)(6); on (b)(6).There was no reported impact to patient management.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed from: architect ausab, list number 01l82-27, and manufacturing site: abbott ireland, diagnostics division, finisklin business park, sligo na, irl, mailto: (b)(6), this report to: architect i1000sr analyzer, list number 01l86-01, and manufacturing site of abbott manufacturing inc, 1921 hurd drive, irving, tx 75038, usa.Mdr number 1628664-2019-00211 has been submitted and all further information will be documented under that mdr number.

Brand Name
ARCHITECT AUSAB
Common Device Name
ANTI-HBS
Manufacturer (Section D)
ABBOTT IRELAND
diagnostics division
finisklin business park
sligo NA
EI  NA
MDR Report Key8343928
Report Number3008344661-2019-00015
Device Sequence Number1587764
Product Code LOM
UDI-Device Identifier00380740115364
UDI-Public00380740115364
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2019
Device Catalogue Number01L82-27
Device Lot Number90007FN00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/26/2019
Supplement Date Received by Manufacturer03/15/2019
Initial Report FDA Received Date02/15/2019
Supplement Report FDA Received Date03/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I1000SR ANALYZER, LN 01L86-01; ARCHITECT I1000SR ANALYZER, LN 01L86-01; SERIAL # I1SR04089; SERIAL # I1SR04089